# SDR BAQA090117

- Difficulty date: October 17, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N911KY
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5101
- Aircraft time: 7,362 hours
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Part time: 379 hours
- Component: Starter Gen
- Component part number: 150SG117Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER SHAFT SHEARED.  HARD CARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.
